Originated From
AOL Search

Can b12 shots make you sick?

Liked this question? Tell your friends about it

Answers

Rarely, but yes.  I have a family history of pernicious anemia (B-12) and iron deficiency anemia.  I began getting the shots because my levels were really low and oral vitamins weren't helping.  I received the injections weekly for about a month, but stopped due to the migraines and vomiting that would occur several days following the treatment. 

Be The First To Answer

Other people asked questions on various topics, and are still waiting for answer. Would be great if you can take a sec and answer them

Ask a Question... We'll forward it to people who know

More Questions

I would like to purchase injectable b12

I get them from www.healinglightholisticcenter.com - you have to email them first and then they have you fill out an online form but it's definitely worth it as it is much cheaper. Best Betty

Michelle obama drunk mug shot

Michelle Obama pregnant… and it ain’t mine Baby Gate

I was told by my Doctor to start taking vitamin ...

Yankees fan PLEASE ask your physician about vitamin B 12! There must be a reason (perhaps a low red cell count -- anemia) and there are to many associated disorders for me to give you an in depth answer. Yes, there are medications that should NOT be taken at the same time or have relative ...

This article is incorrect. SlimShots is NOT an ...

Very true about Slimshot , it is a vitamin enriched drink that burns fat.